Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

High blood sugar levels. Taking ramcor, rozavel. CAB done. Switch medication to lower sugar level?

Hello doc, I have gone through CAB 5 years back. I am now taking Ramcor 2.5 and Rozavel ez 1 tablet each every day after dinner. While my lipid levels are normal my blood sugar level has shot up. Is this due to the medication I am taking. If yes can the medication be changed so that my blood sugar level is not affected. Thanks in advance
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Welcome to HCM
It is good that you are takig care of your health after 5 years of CABG, are you known diabetic or not and you have controlled blood sugar level with drugs or just diet and exercise and it will be important ot know if you are over weight or have central obesity that is waist to hip ratio is more.
Medicines like RAMCOR and Rozawel do not cause sugar level to rise but you diet and physical inactivity can cause it.Any other medicine like Aspirin or antidiabetic drug you are taking?
Just take care of your diet and exercise daily 3 to 4 km walking
continue to take these drugs and see your Physician /Cardiologist if you need drug for high sugar level or if already taking then dose adjustment or need of insulin?
Best of luck to take
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor